Hi everybody,
The title says it: I sat quietly reading here for a long time before working up the nerve to post. Nothing personal in that - I'm simply very introverted and quiet - but I've enjoyed a great many of your discussions and the generosity in them.
What finally pushed me to 'introduce myself' was reading a discussion about whether peaks and valleys are needed with Reta, and wanting to add something to it.
Right now I'm 9 shots into my new reta journey. An extremely conservative 0.25mg was where I began, held for 3 weeks, before titrating up to the thrilling 0.5mg that I've run for the past 6 weeks. Plenty of you will reckon I'm simply wasting good medicine, I know, and on that we'll just have to disagree.
Around shot 7 or 8 I switched to dosing every 6 days rather than 7, and that is what led me both to the peaks and valleys discussion mentioned above and to this introduction - me stepping outside my comfort zone to write to you all. Full circle, as they say! Anyway, heavy fatigue, brain fog and anhedonia had been troubling me - quite possibly unrelated to reta - but I decided to find out whether a 6-day dose leaves me feeling any better.
Where to start... I'm a 30sF, and weight has been a battle ever since I swore off exercise for good after a decade of serious training and D-I athletics. Roughly 10 years back, at my heaviest of 260lb, I went for the gastric sleeve. That worked well for a few years, until I ballooned back to 230lb. For years I held that 230, largely thanks to a prescribed stimulant for executive dysfunction. Then about 2 years ago PMDD symptoms started, I was put on SSRIs, and another 30 went on. These days movement has shifted from 'I can, but don't want to' to 'I can't, I'm out of breath and everything hurts'. Change was (and is) overdue. Ozempic never interested me when it launched. Tirz caught my eye, though I stayed sceptical. But that lady Reta - she got me to dive in.
So that's me. I nervously hope this story lives up to Captain Zippity's standards, and that I'll be chatting with you all before long!
The title says it: I sat quietly reading here for a long time before working up the nerve to post. Nothing personal in that - I'm simply very introverted and quiet - but I've enjoyed a great many of your discussions and the generosity in them.
What finally pushed me to 'introduce myself' was reading a discussion about whether peaks and valleys are needed with Reta, and wanting to add something to it.
Right now I'm 9 shots into my new reta journey. An extremely conservative 0.25mg was where I began, held for 3 weeks, before titrating up to the thrilling 0.5mg that I've run for the past 6 weeks. Plenty of you will reckon I'm simply wasting good medicine, I know, and on that we'll just have to disagree.
Around shot 7 or 8 I switched to dosing every 6 days rather than 7, and that is what led me both to the peaks and valleys discussion mentioned above and to this introduction - me stepping outside my comfort zone to write to you all. Full circle, as they say! Anyway, heavy fatigue, brain fog and anhedonia had been troubling me - quite possibly unrelated to reta - but I decided to find out whether a 6-day dose leaves me feeling any better.
Where to start... I'm a 30sF, and weight has been a battle ever since I swore off exercise for good after a decade of serious training and D-I athletics. Roughly 10 years back, at my heaviest of 260lb, I went for the gastric sleeve. That worked well for a few years, until I ballooned back to 230lb. For years I held that 230, largely thanks to a prescribed stimulant for executive dysfunction. Then about 2 years ago PMDD symptoms started, I was put on SSRIs, and another 30 went on. These days movement has shifted from 'I can, but don't want to' to 'I can't, I'm out of breath and everything hurts'. Change was (and is) overdue. Ozempic never interested me when it launched. Tirz caught my eye, though I stayed sceptical. But that lady Reta - she got me to dive in.
So that's me. I nervously hope this story lives up to Captain Zippity's standards, and that I'll be chatting with you all before long!